DOI 10.1007/s12328-019-01021-6
Development of a thrombus in the superior mesenteric artery associated with sequential therapy with tyrosine kinase inhibitors for hepatocellular carcinoma.
Аннотация
Tyrosine kinase inhibitors (TKIs) are widely used for systemic chemotherapy of hepatocellular carcinoma (HCC). Arterial thromboembolism (ATE) has been reported to be an adverse event associated with TKI therapy, but its incidence is rare. Here, we report a case of an HCC patient who developed a thrombus in the superior mesenteric artery (SMA) while on TKI therapy. The patient was a 78-year-old Japanese man with hepatitis C virus-associated HCC with multiple nodules. Several sessions of transarterial chemoembolization therapy caused him to become refractory to the treatment. Sorafenib and regorafenib therapy had also been previously performed, but his disease continued to progress gradually. Therefore, we started lenvatinib therapy. When a contrast-enhanced computed tomography (CT) examination was performed 2 months later, we found a thrombus in the SMA. Retrospective analysis of the CT images revealed that the thrombus formed during the sorafenib-regorafenib sequential therapy and it developed rapidly, especially during the lenvatinib therapy. An HCC patient developed a thrombus in the SMA during TKI therapy. The incidence of ATE is rare in TKI treatment; however, long-term or sequential TKI therapy may increase the frequency of ATE. Further study is needed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.